# SDR GTIA2022092336672

- Difficulty date: September 19, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 58,163 hours, 26,703 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT AFT FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R AFT FLIGHT ATTENDANT FLASHLIGHT IAW AMM 25-65-01. OPS CHECK GOOD. THIS CLEARS DMI # 2891690-1. MOC NOTIFIED/ PLACARD REMOVED/ DMI LOG UPDATED.
